Solvability and the number of solutions of Hammerstein equations
MetadataShow full metadata
We study the solvability and the number of solutions to Hammerstein operator equations in Banach spaces using a projection like method and degree theory for corresponsing vector fields. The linear part is assumed to be either selfadjoint or non-seladjoint. We present also applications to Hammerstein integral equations.
CitationMilojevic, P. S. (2004). Solvability and the number of solutions of Hammerstein equations. Electronic Journal of Differential Equations, 2004(54), pp. 1-25.
This work is licensed under a Creative Commons Attribution 4.0 International License.